# SDR DALA2014070103842

- Difficulty date: June 30, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 67,090 hours, 29,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOOR SUPPORT Y765 BETWEEN FRAMES 64-66+5.  REPLACED FLOOR SUPPOR IAW DWG D53472831 AND SRM 51-72-11.
